Birth Control (Contraception) Community
Continuous birth control and breakthrough bleeding.
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Continuous birth control and breakthrough bleeding.

Ive also been taking continuous birth control since october 8 and ive been spotting/breakthrough bleeding since 3 days after begining my current packet (about 15 days now) however the past few days it has been getting less. So i am also wondering if I should again skip the placebo pills and go onto another packet to see if it regulates and stops, or if i should take the placebo pills.
Related Discussions
563773_tn?1374250139
Hello,
The spotting that you were having was due to breakthrough bleeding due to hormonal imbalance caused by continuously taking the pills and not your period bleeding. The symptom that you are having are due to these hormonal changes. You should stop taking the birth control pills after finishing your pack this time and wait for your periods which is actually withdrawal bleeding.

Then you can start with oral contraceptives again. Oral contraceptives are started on the first day of menstrual cycles or the first Sunday after the periods.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
1699742_tn?1413767942
Blank
Katona1700s